# SDR CA060901002

- Difficulty date: August 31, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Boeing 737522
- Aircraft time: 26,280 hours, 21,041 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Pressure Switch
- Condition: Unserviceable
- Location: Flt Control Modu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) APPROXIMATELY ONE FLIGHT HOUR ENROUTE THE (B) SYSTEM FLIGHT CONTROL MODULE LOW PRESSURE LIGHT ILLUMINATED. AIRCRAFT TURNED BACK.  (B) SYSTEM FLIGHT CONTROL MODULE REPLACED DUE TO LOW PRESSURE SWITCH UNSERVICEABLE.  TIMES- 37968:59   CYCLES: 23555 (TC NR 20060901002)
